# SDR COMA0260256

- Difficulty date: April 14, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- Aircraft time: 19,961 hours, 19,176 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Reservoir
- Part number: 73031
- Part serial: 017
- Condition: Malfunctioned
- Location: Wing
- Part time: 19,916 hours, 19,176 cycles
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5928 GEAR DISAGREE WARNING DURING EXTENSION AND RETRACTION.REPLACED THE SYSTEM 3 HYDRAULIC RESERVOIR.
